# SDR 2005FA0000043

- Difficulty date: March 4, 2004
- Submitted: January 26, 2005
- Operation: General aviation
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710B
- Aircraft time: 25,257 hours, 31,143 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON IN FLIGHT DURING THE START OF THE DESCENT TO THE NEXT STATION.  ATC WAS NOTIFIED.  THE LIGHTS STAYED ON FOR APPROXIMATELY 10 MINUTES.  DOOR CLOSING PROCEDURES, DOOR HARD TO CLOSE, DOOR CLICK CLACK RIGGING/LUBRICATION, OR SWITCH RIGGING.  ALL CLICK CLACKS AND MICRO SWITCHES.  NO DEFECTS NOTED.  AN OPERATIONAL CHECK FLIGHT WAS COMPLETED WITH NO DISCREPANCIES.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
